MINES ParisTech CAS - Centre automatique et systèmes

Controllability

On the reachable states for the boundary control of the heat equation

Authors: Ph. Martin, L.Rosier, P. Rouchon, Applied Mathematics Research eXpress, Vol. 2, pp.181-216, 16 September 2016 DOI: 10.1093/amrx/abv013
Download PDFAbstract, BibTeX...

Control and Stabilization of the Benjamin-Ono Equation in L2(T)

Authors: Camille Laurent, Felipe Linares and Lionel Rosier, Arch. Mech. Anal. , Vol. 218 No 3, pp. 1531-1575, May 20 2015 DOI : 10.1007/s00205-015-0887-5
Download PDFAbstract, BibTeX...

Internal controllability of the Korteweg-de Vries equation on a bounded domain

Authors: R.A. Capistrano-Filho, A.F. Pazoto and Lionel Rosier, ESAIM Control Optim. Calc. Var., Vol. 21 No 4, pp. 1076-1107, 2015 DOI 10.1051/cocv/2014059
Download PDFAbstract, BibTeX...

Control and stabilization of the Benjamin-Ono equation on a periodic domain

Authors: Felipe Linares and Lionel Rosier, Trans. Amer. Math. Soc. , Vol. 367 No 7, pp. 4595-4626, 2015
Download PDFAbstract, BibTeX...

Control of underwater vehicles in inviscid fluids. I. Irrotational flows

Authors: R. Lecaros and L. Rosier, ESAIM: Control, Optimisation, and Calculus of Variations, Vol 20, no 3, pp. 662--703, 2014, DOI: 10.1051/cocv/2013079
Download PDFAbstract, BibTeX...

Null controllability of the heat equation using flatness

Authors: P. Martin, L. Rosier and P. Rouchon, Automatica, Vol 50, pp. 3067--3076, 2014
Download PDFAbstract, BibTeX...

Null controllability of a system of viscoelasticity with a moving control

Authors: F. Chaves, L. Rosier and E. Zuazua, Journal de Mathématiques Pures et Appliquées, Vol. 101 No 9, pp. 198--222, 2014
Download PDFAbstract, BibTeX...

Null controllability of the structurally damped wave equation with moving point control

Authors: Philippe Martin, Lionel Rosier, and Pierre Rouchon, SIAM J. Control Optim., Vol 51, no 1, pp. 660–684 DOI: 10.1137/110856150 Download PDFAbstract, BibTeX...

Controllability Issues for Continuous-Spectrum Systems and Ensemble Controllability of Bloch Equations

Authors: K. Beauchard, J.M. Coron, P. Rouchon Communications in Mathematical Physics, Vol 296, no 2 pp. 525-557 DOI: 10.1007/s00220-010-1008-9 Download PDFAbstract, BibTeX...